View Full Version : 1 Month off of Finasteride, when should I start to be concerned?

09-23-2016, 08:29 PM
I have been off Fin for one month now after taking it for 4 years. Unfortunately my side effects seem to persist. They are mostly sexual sides such as difficulty getting or maintaining an erection without manual stimulation and low libido. Since I quit there have been very few glimmers of improvement, when should I start to worry? Have you ever heard of someone who gets sides reach a full recovery after as long as a month?

09-24-2016, 08:37 AM
Unfortunately you are in the minuscule 1-2% of people who get side effects on finasteride.

These side effects should disappear over time, give it another month or so.

09-24-2016, 09:51 AM
Are you positive it's the finasteride that has caused this?

Age and diet can certainly play a factor in penile health which we sometimes find it easier to blame FDA approved medications on.. just a thought.